# SDR SWAA2024101743298

- Difficulty date: September 29, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 11,992 hours, 5,875 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS SURFACE CORROSION WHERE CAP-STRIP TAPE IS APPLIED.<[01] PROCURED SERVICEABLE REPLACEMENT PANEL FROM STOCK. PANEL INSTALLED ON TASK# TTG8Q00VJ1T4;[02] PROCURED SERVICEABLE REPLACEMENT PANEL FROM STOCK. PANEL INSTALLED ON TASK# TTG8Q00VJ1T4 AMM 50-10-04.;[03] INSPECTED WORK PERFORMED. PROCURED SERVICEABLE REPLACEMENT PANEL FROM STOCK. PANEL INSTALLED ON TASK# TTG8Q00VJ1T4 AMM 50-10-04.
